References of "Thalmaier, Anton 50003189"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailComplete lifts of connections and stochastic Jacobi fields
Arnaudon, Marc; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (1998), 77(3), 283-315

Detailed reference viewed: 241 (3 UL)
Full Text
Peer Reviewed
See detailGradient estimates for harmonic functions on regular domains in Riemannian manifolds
Thalmaier, Anton UL; Wang, Feng-Yu

in Journal of Functional Analysis (1998), 155(1), 109-124

Detailed reference viewed: 284 (15 UL)
Full Text
Peer Reviewed
See detailStability of stochastic differential equations in manifolds
Arnaudon, Marc; Thalmaier, Anton UL

in Séminaire de Probabilités, XXXII (1998)

Detailed reference viewed: 242 (8 UL)
Full Text
Peer Reviewed
See detailOn the differentiation of heat semigroups and Poisson integrals
Thalmaier, Anton UL

in Stochastics & Stochastics Reports (1997), 61(3-4), 297-321

Detailed reference viewed: 289 (10 UL)
Full Text
Peer Reviewed
See detailMartingales on Riemannian manifolds and the nonlinear heat equation
Thalmaier, Anton UL

in Stochastic analysis and applications (1996)

Detailed reference viewed: 211 (5 UL)
Full Text
Peer Reviewed
See detailBrownian motion and the formation of singularities in the heat flow for harmonic maps
Thalmaier, Anton UL

in Probability Theory and Related Fields (1996), 105(3), 335-367

Detailed reference viewed: 250 (5 UL)
Full Text
See detailStochastische Analysis
Hackenbroch, Wolfgang; Thalmaier, Anton UL

Book published by Vieweg+Teubner Verlag - Mathematische Leitfäden (1994)

Detailed reference viewed: 286 (31 UL)